# SDR SWIA202163462

- Difficulty date: November 10, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL HAS CORROSION FS785-FS847+14.   (C CHECK RO 12-31-21)   REMOVED AND REPLACED SIDE SEAT RAIL P/N: SH 670-36260-5 BETWEEN FS785.00 TO FS847.00+14 ON LEFTHAND SIDE IAW CRJ900 AMM 53-00-49-000-801-A07 AND CRJ900 AMM 53-00-49-400-801-A07
